Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes chest pain with belching when BP goes high?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
When my bp goes high such as 173/85 my chest hurts and i start belching. doctor did ekg ad it was what he called stone cold perfect during one of these episodes. but didn't say why this happens as soon as bp starts dropping my chest stops hurting. i can't tell which is happening first.
Posted Sun, 9 Mar 2014 in General Health
Answered by Dr. Sudhir 1 hour later
Brief Answer: Ideal would be to get stress test done. Detailed Answer: Hello, Thanks for the query. If this is happening only with raised BP , then a cardiac cause surely needs to be ruled out.Particular stress angina needs to be ruled out. EKG at rest might be normal, so further investigations like cardiac enzymes and stress test should be undertaken. These tests are more specific to pick up early diagnosis.In addition 2Decho can be undertaken. Though there is belching associated with this I am not considering possibility of reflux as symptoms are triggered by high BP , which is unusual for a reflux. I would generally want my patients to see a cardiologist sooner in cases like yours. Hope this helps.Please feel free to ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor